Osaka Journal of Mathematics

Étale endomorphisms of algebraic varieties

Masayoshi Miyanishi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 22, Number 2 (1985), 345-364.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200778265

Mathematical Reviews number (MathSciNet)
MR800978

Zentralblatt MATH identifier
0614.14006

Subjects
Primary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}

Citation

Miyanishi, Masayoshi. Étale endomorphisms of algebraic varieties. Osaka J. Math. 22 (1985), no. 2, 345--364. https://projecteuclid.org/euclid.ojm/1200778265


Export citation